Alert archive / Arkansas / Wind Advisories in 2014
Wind Advisory 8, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 16, 2014, 4:25 AM CDT for 4 states. It took effect at Mar 16, 2014, 10:15 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 4:25 AM CDT (09:25 UTC)
- In effect from
- Mar 16, 2014, 10:15 AM CDT
- Expired
- Mar 16, 2014, 8:46 PM CDT
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
All 23 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840 WWUS74 KMEG 160925 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 425 AM CDT SUN MAR 16 2014 ...STRONG NORTHWEST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING... .SURFACE LOW PRESSURE WILL MOVE EAST ACROSS EASTERN ARKANSAS AND NORTHERN MISSISSIPPI TODAY. TO THE NORTH OF THE LOW PRESSURE SYSTEM AND ASSOCIATED STATIONARY FRONT...STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT WILL TIGHTEN BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN STRONG WINDS THIS AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-161900- /O.NEW.KMEG.WI.Y.0008.140316T1800Z-140317T0600Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY... DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 425 AM CDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY. * WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JLH
3 follow-up statements
779 WWUS74 KMEG 161515 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1015 AM CDT SUN MAR 16 2014 ...STRONG NORTHWEST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING... .SURFACE LOW PRESSURE WILL MOVE EAST ACROSS EASTERN ARKANSAS AND NORTHERN MISSISSIPPI TODAY. TO THE NORTH OF THE LOW PRESSURE SYSTEM AND ASSOCIATED STATIONARY FRONT...STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT WILL TIGHTEN BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN STRONG WINDS THIS AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA. ARZ008-009-017-018-026-MOZ113-170000- /O.EXT.KMEG.WI.Y.0008.140316T1515Z-140317T0600Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-DUNKLIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...KENNETT 1015 AM CDT SUN MAR 16 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 1 AM CDT MONDAY. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ027-028-035-036-048-049-058-MOZ115-MSZ001-007-010-TNZ001-002- 019-048-049-088-170000- /O.CON.KMEG.WI.Y.0008.140316T1800Z-140317T0600Z/ POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS- PEMISCOT-DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON- SHELBY- INCLUDING THE CITIES OF...HARRISBURG...BLYTHEVILLE...WYNNE... WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...WEST HELENA... CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE... TIPTONVILLE...UNION CITY...DYERSBURG...RIPLEY TN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 1015 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...SUSTAINED NORTHWESTERLY AT 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...FROM 1 PM CDT THIS AFTERNOON UNTIL 1 AM CDT MONDAY. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
658 WWUS74 KMEG 162044 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT SUN MAR 16 2014 ...STRONG NORTHEAST WINDS WILL IMPACT WESTERN PORTIONS OF THE MID SOUTH THIS EVENING... .SURFACE LOW PRESSURE WILL MOVE EAST NORTHERN MISSISSIPPI AND NORTHERN ALABAMA TONIGHT. TO THE NORTH OF THE LOW PRESSURE SYSTEM...STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTH. THE PRESSURE GRADIENT WILL TIGHTEN BETWEEN THESE TWO WEATHER SYSTEMS AND RESULT IN STRONG WINDS THIS EVENING ACROSS THE WESTERN HALF OF THE AREA. ARZ008-009-017-018-026-MOZ113-170600- /O.CON.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-DUNKLIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...KENNETT 344 PM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...SUSTAINED NORTHEASTERLY AT 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 1 AM CDT MONDAY. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ027-028-035-036-048-049-058-MOZ115-MSZ001-007-010-TNZ001-002- 019-048-049-088-170600- /O.CON.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/ POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS- PEMISCOT-DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON- SHELBY- INCLUDING THE CITIES OF...HARRISBURG...BLYTHEVILLE...WYNNE... WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...WEST HELENA... CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE... TIPTONVILLE...UNION CITY...DYERSBURG...RIPLEY TN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 344 PM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...SUSTAINED NORTHEASTERLY AT 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 1 AM CDT MONDAY. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND LOOSE UNSECURED OBJECTS...MAY DOWN LARGE TREE BRANCHES...AND RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
924 WWUS74 KMEG 170146 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CDT SUN MAR 16 2014 ...WINDS ADVISORY IS CANCELLED... .WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-170300- /O.CAN.KMEG.WI.Y.0008.000000T0000Z-140317T0600Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY... DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 846 PM CDT SUN MAR 16 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. $$ AC3
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 15, 11:40 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Mar 15, 11:40 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1140 PM CDT SAT MAR 15 2014 .UPDATE... UPDATED FOR 06Z AVIATION. && .PREV DISCUSSION... /ISSUED 911 PM CDT SAT MAR 15 2014/ UPDATE...EVENING UPDATE. AS OF 9PM...A WIDE SWATH OF RAIN LOCATED OVER MOST OF ARKANSAS...MISSISSIPPI...AND LOUISIANA IS BEGINNING TO MOVE INTO THE SOUTHWESTERN HALF OF OUR FORECAST AREA. LATEST GOES-R WATER VAPOR IMAGERY SHOWS A ROBUST UPPER LEVEL LOW PRESSURE SYSTEM CHURNING OVER NORTHERN TEXAS RIGHT NOW. A FEW INSTANCES OF LARGE HAIL HAVE BEEN REPORTED...BUT MOSTLY HEAVY RAIN HAS BEEN ASSOCIATED WITH THIS STORM SYSTEM THUS FAR. THIS SYSTEM AND AN ASSOCIATED SURFACE LOW ARE EXPECTED TO TRACK EASTWARD THIS EVENING...BRINGING PERIODS OF HEAVY RAIN AS WELL AS SOME RUMBLES OF THUNDER TO THE MID-SOUTH OVERNIGHT. NO STORMS ARE EXPECTED TO REACH SEVERE THRESHOLDS. TEMPERATURES WILL COOL INTO THE 50S OVERNIGHT AS RAIN OVERSPREADS THE REGION. THE RAIN IS EXPECTED TO CONTINUE THROUGH AT LEAST TOMORROW EVENING. TRIMMED BACK POPS A BIT BEFORE 03Z TO REFLECT CURRENT RADAR TRENDS. ALL OTHER FORECAST PARAMETERS LOOK GOOD. NEW ZONES AND GRIDS WILL BE AVAILABLE SHORTLY. AC3 PREV DISCUSSION... /ISSUED 641 PM CDT SAT MAR 15 2014/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAR 15 2014/ DISCUSSION...20Z SURFACE ANALYSIS PLACES A DEVELOPING SURFACE LOW OVER THE TEXAS/OKLAHOMA PANHANDLE. LATEST SURFACE OBSERVATIONS INDICATE WEAK SOUTHERLY FLOW OCCURRING ACROSS THE MID SOUTH THIS AFTERNOON WITH TEMPERATURES AS OF 3 PM CDT IN THE MIDDLE TO UPPER 60S AT MOST LOCATIONS. PRECIPITATION CHANCES TONIGHT THROUGH SUNDAY NIGHT...INCLUDING A POTENTIAL FOR WINTRY PRECIPITATION SUNDAY NIGHT...AND WIND ADVISORY POTENTIAL MAINLY SUNDAY AFTERNOON ARE THE PREDOMINANT FORECAST CONCERNS IN THIS AFTERNOON/S FORECAST ISSUANCE. SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...SHORT TERM MODELS REMAIN IN DECENT AGREEMENT AS A SURFACE LOW CURRENTLY LOCATED OVER THE TEXAS/OKLAHOMA PANHANDLE DEEPENS SLIGHTLY AS IT MOVES INTO THE LOWER MISSISSIPPI VALLEY BY SUNDAY MORNING AND OVER NORTH MISSISSIPPI BY SUNDAY AFTERNOON. RAIN SHOWERS OVER THE LOWER MISSISSIPPI VALLEY HAS BEEN LIMITED AT BEST THUS FAR WITH MOST AREAS REMAINING DRY THROUGHOUT THE DAY. LATEST WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES INDICATE BETTER MOISTURE AND LIFT WILL ARRIVE TONIGHT AS LIFT AND MOISTURE INCREASE IN ADVANCE OF AN UPPER LEVEL TROUGH LOCATED OVER WEST TEXAS AND EASTERN NEW MEXICO. THIS WILL RESULT IN SHOWERS ACROSS THE MID SOUTH TONIGHT WITH PERHAPS AN ELEVATED THUNDERSTORM OR TWO POSSIBLE. AS THE LOW MOVES ACROSS NORTH MISSISSIPPI TOMORROW AFTERNOON...NORTH WINDS WILL INCREASE ON THE BACK SIDE OF THE LOW...ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER. SHORT TERM MODELS INDICATE CONDITIONS COULD BECOME FAVORABLE FOR SOME WAKE LOW TYPE WINDS IN THIS AREA MAINLY FROM SUNDAY AFTERNOON TOWARDS EARLY SUNDAY EVENING AS THE PRESSURE RISES QUICKLY. WILL LET EVENING/MIDNIGHT SHIFTS ASSESS WIND ADVISORY POTENTIAL AND COVERAGE ONCE THE 00Z MODEL RUN HAS ARRIVED. NONETHELESS...WILL MENTION A POTENTIAL FOR A WIND ADVISORY IN THE HAZARDOUS WEATHER OUTLOOK. MODELS STILL INDICATE A POTENTIAL FOR SOME PRECIPITATION IN THE DEFORMATION ZONE ON THE BACK SIDE OF THE LOW SUNDAY NIGHT. AS TEMPERATURES FALL TOWARDS OR SLIGHTLY BELOW FREEZING SUNDAY NIGHT ACROSS AREAS MAINLY NORTH OF I-40...THERE REMAINS A POTENTIAL FOR SOME OF THE RAIN TO CHANGE OVER TO A SLEET/SNOW MIXTURE. AT THIS TIME IT APPEARS THAT PRECIPITATION WILL BE LIGHT AND CONFIDENCE ON HEADLINES/IMPACTS ON THE LOW END IN THIS FORECAST. REGARDLESS...EVENING/MIDNIGHT SHIFTS WILL CONTINUE TO MONITOR WINTER WEATHER POTENTIAL IN TONIGHT/S 00Z MODEL DATA AND ASSESS WHETHER A WINTER HEADLINES MAY BE WARRANTED ACROSS A PORTION OF THE MID SOUTH SUNDAY NIGHT. LONG TERM...(MONDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG TERM MODELS INDICATE HIGH PRESSURE WILL RETURN ACROSS THE MID SOUTH MONDAY AND PERSIST ACROSS THE MID SOUTH THROUGH TUESDAY. LONG TERM MODELS INDICATE A WEAK FRONT WILL MOVE ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...MOISTURE IS ANTICIPATED TO BE TOO LIMITED TO SUPPORT PRECIPITATION AND HAVE LEFT THIS PERIOD DRY FOR NOW. BEYOND WEDNESDAY...ANOTHER COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY AND WILL HANDLE WITH SLIGHT CHANCE POPS UNTIL MODELS COME INTO BETTER AGREEMENT. CJC && .AVIATION... 06Z TAFS RAIN SHIELD WAS MOVING INTO THE MIDSOUTH AT 0430Z...AHEAD OF AN UPPER LEVEL LOW SOUTH OF OKC. FEW CHANGES ANTICIPATED FOR THE 06Z TAFS. TS POTENTIAL WILL LIKELY ARRIVE AFTER 09Z...WITH THE APPROACH OF THE UPPER LOW. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 15, 3:43 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 343 PM CDT SAT MAR 15 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 343 PM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY MAY BE NEEDED ACROSS AREAS MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. LIGHT WINTRY PRECIPITATION IS ALSO POSSIBLE SUNDAY NIGHT MAINLY NORTH OF I-40. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
Wind Advisories in Arkansas, 2014Wind Advisories in Tennessee, 2014Wind Advisories in Mississippi, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.